Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes cough after taking estradiol?

I began taking Estradiol 1mg in March 26 of this year. Shortly thereafter I began coughing. I am still coughing and cannot stop. Sometimes i cough until I throw up. I have been to dr and been on antibotiic twice for allergies. I am currently on Predizone since last Wednesday. No change. The only thing that helps is to keep a cough drop in my mouth at ALL times. The blood work says my thyroid is slightly elevated and dr says its due to the hormones. He said my thryoid felt enlarged and could be pressing on the trachea causing me to cough. We are waiting on insurance to approve a CT-scan of my head and chest to look for anything that could cause the cough. Could it be caused by the estrace pill and can I stop it to see if there is a change without causing other side effects?
Tue, 29 Jan 2019
Report Abuse
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello,

It is not related to Estradiol. If symptoms persist, it is better to consult a physician and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.

Wishing all the best.

Regards,
Dr. Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am seeing a nutritionist that is working to balance my hormones. Recently she started me on and then all of a sudden last week I had a 5 day...

Recent questions on  Thyroid

doctor1 MD

I am an RN still getting q 6-month echocardiagrams post chemotherapy with Adriamycin and Herceptin (completed these in 1/2008). My echo has always...

doctor1 MD

I am a healthy 42 year old woman. I run every day. I recently experienced uncomfortable episodes that sent me to the ER. With no diagnosis. My...

doctor1 MD

My mom is having swelling all over the body especially on her face, legs and ankles..we got her Kidney function test, Liver function test , Lipid...

doctor1 MD

My daughter when she was very young had a cyst growing on the nob of her hear it became a golf ball and had it removed before she started school....

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound...